MathSciNet Relay Station
MathSciNet bibliographic data
MR1194997 (94c:57017) 57M25
Rudolph, Lee Quasipositive annuli. (Constructions of quasipositive knots and links. IV). J. Knot Theory Ramifications 1 (1992), no. 4, 451–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement